Alert archive / Texas / High Wind Warnings in 2008
High Wind Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this high wind warning at Mar 3, 2008, 5:17 PM CST for Webb County, Texas. It was in force for 103 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 5:17 PM CST (23:17 UTC)
- Expired
- Mar 3, 2008, 7:00 PM CST
- In force
- 103 min
- Issued by
- NWS Corpus Christi, TX
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1391 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 032317 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 517 PM CST MON MAR 3 2008 TXZ239-040400- /O.NEW.KCRP.HW.W.0001.080303T2317Z-080304T0100Z/ /O.EXT.KCRP.WI.Y.0010.000000T0000Z-080304T0400Z/ WEBB- INCLUDING THE CITIES OF...LAREDO...RIO BRAVO 517 PM CST MON MAR 3 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH ARE OCCURRING IN AND NEAR THE CITY OF LAREDO...INCLUDING THE AIRPORT. THESE VERY STRONG WIND WILL BEGIN TO DECREASE SLIGHTLY BY 7 PM...BUT REMAIN STRONG INTO THE EVENING HOURS. WINDS WILL FINALLY BEGIN DIMINISHING LATE THIS EVENING AND INTO THE OVERNIGHT HOURS AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ229>231-240-241-040400- /O.CON.KCRP.WI.Y.0010.000000T0000Z-080304T0400Z/ LA SALLE-MCMULLEN-LIVE OAK-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT 517 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE OCCURRING ACROSS THE RIO GRANDE PLAINS AND SOUTH TEXAS BRUSH COUNTRY IN THE WAKE OF THIS MORNINGS STRONG COLD FRONT. THESE STRONG WIND WILL CONTINUE INTO THE EVENING HOURS BEFORE FINALLY DIMINISHING AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TXZ232>234-245>247-040400- /O.CON.KCRP.WI.Y.0010.000000T0000Z-080304T0500Z/ BEE-GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 517 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE OCCURRING ACROSS THE SOUTH TEXAS COASTAL PLAINS IN THE WAKE OF THIS MORNINGS STRONG COLD FRONT. THESE STRONG WIND WILL CONTINUE INTO THE EVENING HOURS BEFORE FINALLY DIMINISHING AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TXZ242>244-040400- /O.CON.KCRP.WI.Y.0009.000000T0000Z-080304T0600Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 517 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE OCCURRING ACROSS THE COASTAL BEND IN THE WAKE OF THIS MORNINGS STRONG COLD FRONT. THESE STRONG WIND WILL CONTINUE INTO THE EVENING HOURS BEFORE FINALLY DIMINISHING AROUND MIDNIGHT AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS IN HIGH PROFILE VEHICLES ARE URGED TO USE EXTREME CAUTION WHEN DRIVING IN THESE WIND CONDITIONS. RESIDENTS SHOULD SECURE OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS THAT CAN BE BLOWN ABOUT BY THE WIND. $$ GW/MJG
1 follow-up statement
000 WWUS74 KCRP 040111 AAB NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 711 PM CST MON MAR 3 2008 TXZ239-040400- /O.EXP.KCRP.HW.W.0001.000000T0000Z-080304T0100Z/ /O.CON.KCRP.WI.Y.0010.000000T0000Z-080304T0400Z/ WEBB- INCLUDING THE CITIES OF...LAREDO...RIO BRAVO 711 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED THROUGH MID EVENING. WINDS WILL FINALLY BEGIN DIMINISHING LATE THIS EVENING AND INTO THE OVERNIGHT HOURS AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ229>231-240-241-040400- /O.CON.KCRP.WI.Y.0010.000000T0000Z-080304T0400Z/ LA SALLE-MCMULLEN-LIVE OAK-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT 711 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH WILL CONTINUE THROUGH MID EVENING. WINDS WILL FINALLY BEGIN DIMINISHING LATE THIS EVENING AND INTO THE OVERNIGHT HOURS AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TXZ232>234-245>247-040500- /O.CON.KCRP.WI.Y.0010.000000T0000Z-080304T0500Z/ BEE-GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 711 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH MID EVENING. WINDS WILL FINALLY BEGIN DIMINISHING LATE THIS EVENING AND INTO THE OVERNIGHT HOURS AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. $$ TXZ242>244-040600- /O.CON.KCRP.WI.Y.0009.000000T0000Z-080304T0600Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 711 PM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MID EVENING. WINDS WILL FINALLY BEGIN DIMINISHING LATE THIS EVENING AND INTO THE OVERNIGHT HOURS AS HIGH PRESSURE SETTLES INTO NORTHEAST MEXICO. MOTORISTS IN HIGH PROFILE VEHICLES ARE URGED TO USE EXTREME CAUTION WHEN DRIVING IN THESE WIND CONDITIONS. RESIDENTS SHOULD SECURE OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS THAT CAN BE BLOWN ABOUT BY THE WIND. $$ GW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at Mar 3, 3:51 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 3, 3:51 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 PM CST MON MAR 3 2008
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...WINDS CONTINUE TO
GUST TO 35 TO 40 KNOTS IN THE WAKE OF THIS MORNINGS STRONG COLD
FRONT. TRICKY TO FIGURE HOW LONG TO KEEP WIND ADVISORY GOING...BUT
WINDS WILL STAY UP WELL INTO THE EVENING...AND WILL NOT CHANGE
CURRENT CONFIGURATION. SFC DIPS WELL INTO MEXICO OVERNIGHT WITH
WEST WINDS DEVELOPING BY MORNING. ONLY THING KEEPING WIDESPREAD
LATE SEASON FREEZE FROM OCCURRING IS GOING TO BE THE WINDS WHICH
WILL GENERALLY REMAIN ABOVE 10 MPH FOR THE MOST PART.
STILL...STRONG CAA WITH H85 FREEZING LINE DROPPING ALL THE WAY TO
THE COAST AND DRY ATMOSPHERE INDICATE A COLD NIGHT AND WILL SHOW
30S FOR ALL BUT THE IMMEDIATE COAST (WHERE TEMPS WILL BE
TRICKIEST). AM SHOWING MID 30S GENERALLY ALONG AND NORTH OF
HIGHWAY 59 AND SOME WELL SHELTERED LOCATIONS COULD EXPERIENCE A
BRIEF LIGHT FREEZE. THIS WILL BE ESPECIALLY TRUE IN NW ZONES WHERE
WINDS WILL BECOME WEAKEST AND ACTUALLY SHOWING 30-31 DEGREES WEST
OF CHOKE CANYON. ISSUED A SPS TO TALK ABOUT POSSIBILITY OF BRIEF
LIGHT FREEZE IN THESE AREAS...BUT HELD OFF ISSUING A FREEZE
WARNING FOR NOW. NOTE LOWS ARE BELOW MOS TONIGHT...BUT MOS HAS YET
TO GO COLD ENOUGH ALL WINTER BEHIND THESE TYPE FRONTS. WILL BE A
BEAUTIFUL CLEAR AND CRISP DAY ON TUE AS HIGHS RECOVERY INTO THE
UPR 60S AND LOW 70S...THEN EXPECT ANOTHER COOL NIGHT TUE NIGHT.
GFS DOING ITS USUAL TRICK OF RECOVERING DEWPOINTS TO QUICKLY AND
LEANING TOWARD NAM REGARDING TEMPS AND DEWPOINTS. GIVEN VERY DRY
AIRMASS...EXPECT WINDS WILL DECOUPLE NICE FROM DEVELOPING SRLY
FLOW AND EXPECT THE MOS TEMPS ARE 5 TO 10 DEGREES TO HIGH FOR LOWS
WED MORNING. AGAIN THIS HAS BEEN THE CASE ALL SEASON.
&&
.MARINE...STRONG OFFSHORE FLOW WILL CONTINUE OVERNIGHT BEFORE
DROPPING OFF QUICKLY ON TUE. STRONG SCAS ARE IN ORDER OVERNIGHT W/
GALES FOR OFFSHORE WATERS.
&&
.FIRE WEATHER...LOOKS LIKE RED FLAG WILL VERIFY FOR MOST OF THE
REGION THIS AFTN...WITH POSSIBLY EXCEPTION OF 2 TO 4 FAR ERN COS
(VCT AREA). JUST IN CASE DEWPOINTS BOTTOM OUT LAST MINUTE ACROSS
THE EAST WILL LEAVE ALL COS IN THE RFW FOR NOW. RED FLAG
CONDITIONS WILL CONTINUE INTO THE EVENING HOURS EVEN BEYOND SUNSET
FOR COS WHERE IT VERIFIES.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...EXTENDED PERIOD BEGINS WITH
SOUTH TEXAS IN RETURN FLOW OUT AHEAD OF AN UPPER SYSTEM TO PUSH
ACROSS THE REGION LATE WEDNESDAY INTO THURSDAY. RECENT MODEL RUNS
ARE SHARPENING THIS SYSTEM...AND WITH INCREASING MOISTURE AND
FAVORABLE UPPER DYNAMICS HAVE UPPED POPS SLIGHTLY AND ADDED THUNDER
TO THE FORECAST FOR THURSDAY. THAT SHARPNESS ALSO FIGURES TO MAKE
THE SYSTEM SLIGHTLY MORE PROGRESSIVE...SO HAVE CURTAILED POPS A BIT
ON THE BACK SIDE AND KICKED THE SYSTEM OUT SOONER.
MODEL TRENDS ARE FOR A SLIGHTLY QUICKER RECOVERY THAN PREVIOUS RUNS
SHOWED...SO HAVE BUMPED UP TEMPERATURES SLIGHTLY INTO THE WEEKEND.
WITH MODEL GUIDANCE SHOWING HIGH PRESSURE ENTRENCHED OVER THE
SOUTHEAST US AND DRY AIR OVER SOUTH TEXAS...PRECIPITATION APPEARS
UNLIKELY FROM DAY 5 THROUGH THE END OF THE PERIOD.
MODELS CONTINUE TO SHOW STRONG WINDS JUST AHEAD AND BEHIND THE FROPA
ON THURSDAY. MARINE HEADLINES WILL BE NEEDED IF THIS VERIFIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 39 72 42 75 59 / 0 0 0 10 10
VICTORIA 34 69 38 74 52 / 0 0 0 10 20
LAREDO 38 74 44 84 59 / 0 0 0 0 10
ALICE 38 73 38 79 56 / 0 0 0 0 10
ROCKPORT 44 72 48 71 60 / 0 0 0 10 10
COTULLA 31 72 38 82 53 / 0 0 0 0 10
KINGSVILLE 38 73 40 77 58 / 0 0 0 10 10
NAVY CORPUS 45 68 50 70 62 / 0 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 2 AM CST TUESDAY FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WIND ADVISORY UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...
WEBB.
WIND ADVISORY UNTIL 11 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
VICTORIA.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
GALE WARNING UNTIL 2 AM CST TUESDAY FOR THE FOLLOWING ZONES:
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...WATERS PORT
ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CST TUESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM.
&&
MJG...SHORT TERM
JV...LONG TERMHazardous weather outlook, Mar 3, 5:54 AM CST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 554 AM CST MON MAR 3 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-041200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 554 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY WILL BE IN EFFECT TODAY AND THIS EVENING ACROSS THE ENTIRE AREA. STRONG SOUTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AHEAD OF AN APPROACHING COLD FRONT WILL PRODUCE WIND ADVISORY CONDITIONS ACROSS THE SOUTHEAST COASTAL BEND THIS MORNING. THE FRONT WILL MOVE THROUGH SOUTH TEXAS THIS MORNING AND EARLY THIS AFTERNOON. STRONG NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND THE FRONT. OVER THE WATERS...SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT THROUGH TONIGHT. A GALE WARNING WILL BE IN EFFECT FOR THE OFFSHORE WATERS DURING THIS EVENING AS THE GRADIENT REALLY TIGHTENS UP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FROM THURSDAY THROUGH EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Mar 3, 3:14 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 314 PM CST MON MAR 3 2008 TXZ229>234-239>247-040500- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 314 PM CST MON MAR 3 2008 ...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF SOUTH TEXAS TONIGHT... TEMPERATURES ARE EXPECTED TO FALL QUICKLY INTO THE 40S AND 50S AFTER SUNSET IN THE WAKE A THIS MORNINGS STRONG COLD FRONT. VERY DRY AIRMASS AND WEAKENING WINDS AFTER MIDNIGHT WILL ALLOW LOW TEMPERATURES TO DROP INTO THE 30S FOR MOST INLAND LOCATIONS WITH 40S ALONG THE IMMEDIATE COAST. WINDS ARE EXPECTED TO REMAIN HIGH ENOUGH TO PREVENT WIDESPREAD FREEZING TEMPERATURES OVERNIGHT...HOWEVER LOW TEMPERATURES ARE EXPECTED TO REACH THE MID 30S ALONG AND NORTH OF HIGHWAY 59 AND SOME MORE RURAL AND WELL SHELTERED LOCATIONS WITHIN THIS REGION MAY EXPERIENCE A BRIEF LIGHT FREEZE TUESDAY MORNING. THE COLDEST TEMPERATURES WILL LIKELY OCCUR ALONG THE NUECES AND FRIO RIVER VALLEYS WEST OF CHOKE CANYON DUE TO WEAKER WINDS LATE TONIGHT WHICH WILL ALLOW STRONGER RADIATIONAL COOLING. MORNING LOWS ARE FORECAST TO BRIEFLY REACH 30 TO 32 DEGREES IN THESE AREAS. ANY RESIDENTS WITH PLANTS OR ANIMALS THAT ARE EXTREMELY SENSITIVE TO THE COLD WEATHER SHOULD TAKE MEASURES TO PROTECT THEM TONIGHT. FOR THE LATEST WEATHER FORECASTS AND WARNINGS...PLEASE GO TO OUR WEBSITE AT HTTP://WWW.SRH.NOAA.GOV/CRP. MJG
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 9:29 PM CST | Wind Advisory | CRP | Kleberg, Nueces, San Patricio | 27 hr |
| Mar 3, 4:34 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more | 18 hr |
Nearby
High Wind Warnings in Texas, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.